Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

PN

Posted by J. King on 9/07/02 at 17:38 (094719)

How can you tell if you foot and leg problems are due to PN and not PF or TTS. I was exposed to Agent Orange in Vietnam. I am wondering if the burning pain I have had for so long in my feet is due to AO. Now I have the pain in my right arm and neck also.

John K

Re: PN

Carmen on 9/07/02 at 18:42 (094720)

My suggestion would be to do some research on the symptoms of Agent Orange repurcussions...look at the time frame at which these things happen as opposed to when your feet started burning. Also do some reading on PN.

Re: PN

Carmen on 9/07/02 at 18:42 (094720)

My suggestion would be to do some research on the symptoms of Agent Orange repurcussions...look at the time frame at which these things happen as opposed to when your feet started burning. Also do some reading on PN.